# SDR UHLA2015032500208

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 32,801 hours, 28,815 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Out Of Adjust
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT EXCESSIVE BRAKING WAS REQUIRED TO SLOW THE ACFT ON LANDING.  MAINTENANCE RESET THE BRAKE CONTROL UNIT.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
